RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2017, Volume 62, Issue 4, Pages 670–691 (Mi tvp5134)  

On the classical capacity of a channel with stationary quantum Gaussian noise

A. S. Kholevo

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Mathematical models of a quantum communication channel with time-continuous additive stationary Gaussian noise are considered. A proof of the coding theorem in the case of quantum Gaussian “broadband” gauge-covariant channels is proposed, which gives an expression for the classical capacity of the channel in spectral terms.

Keywords: quantum communication channel, classical capacity, stationary Gaussian noise.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.4213/tvp5134

Full text: PDF file (531 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2018, 62:4, 534–551

Bibliographic databases:

Document Type: Article
Received: 14.05.2017
Accepted:10.07.2017

Citation: A. S. Kholevo, “On the classical capacity of a channel with stationary quantum Gaussian noise”, Teor. Veroyatnost. i Primenen., 62:4 (2017), 670–691; Theory Probab. Appl., 62:4 (2018), 534–551

Citation in format AMSBIB
\Bibitem{Hol17}
\by A.~S.~Kholevo
\paper On the classical capacity of a channel with stationary quantum Gaussian noise
\jour Teor. Veroyatnost. i Primenen.
\yr 2017
\vol 62
\issue 4
\pages 670--691
\mathnet{http://mi.mathnet.ru/tvp5134}
\crossref{https://doi.org/10.4213/tvp5134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1318001}
\zmath{https://zbmath.org/?q=an:06918583}
\elib{http://elibrary.ru/item.asp?id=30512378}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 62
\issue 4
\pages 534--551
\crossref{https://doi.org/10.1137/S0040585X97T988800}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441079600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055209116}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5134
  • https://doi.org/10.4213/tvp5134
  • http://mi.mathnet.ru/eng/tvp/v62/i4/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:207
    References:17
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019